Hail, Morrill
- When
- June 20, 5:48 PM MST to 5:52 PM MST
- Where
- Morrill County, Broadwater
- Measured
- 0.88 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 41.600, -102.850
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before the first event at Jun 20, 1:05 PM MST, 4 hours 43 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY ISSUED BY NATIONAL WEATHER SERVICE RIVERTON WY 205 PM MDT MON JUN 20 2005 .SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT... STRONG INSTABILITY AXIS PERSISTING ACROSS NEBRASKA COUNTIES NORTHEAST INTO CONVERSE COUNTY. A LIGHT NORTHEAST BREEZE IS KEEPING DEWPOINTS INTO THE UPPER 60S TO NEAR 70 IN THESE AREAS. AN OUTFLOW BOUNDARY FROM MORNING CONVECTION IN SOUTH DAKOTA HAS PUSHED SOUTH INTO THE NORTHERN PORTIONS OF THE NEBRASKA PANHANDLE AS WELL...CLOSING IN ON ALLIANCE. UPPER LEVEL HIGH PRESSURE HAS KEPT THINGS CAPPED FOR THE MOST PART. ONE LONE STORM DEVELOPED ON COVERGING OUTFLOWS JUST EAST OF AREA...EAST OF CHADRON. MORE CONVECTION TRYING TO FORM OVER BLACK HILLS. THIS AREA WILL HAVE TO BE WATCHED ON LATER SHIFTS. THESE STORMS COULD DRIFT SOUTH ALONG BOUNDARY AND CLIP THE CHADRON AREA LATER THIS EVENING. TUESDAY AND TUESDAY NIGHT STILL LOOKING FAIRLY DRY WITH RIDGING HOLDING ON...DID INTRODUCE AN ISOLATED STORM CHANCE IN THE SOUTHERN MOUNTAINS. BY WEDNESDAY...UPPER HIGH BEGINS TO DRIFT SOUTHEAST. MODELS ADVERTISING INCREASE IN MOISTURE WITH WEAK UPPER LEVEL IMPULSES RIDING UPPER SOUTHWEST FLOW WILL INTERACT WITH LIS OF -2 TO -4. HAVE INTRODUCED CONVECTION BY WEDNESDAY AFTERNOON AND EVENING...ESPECIALLY FOR THE SOUTH AS ADVERTISED BY NAM. OTHERWISE...TEMPERATURES WILL REMAIN HOT...WITH LOWER ELEVATION 90S COMMON. .LONG TERM...FOR THUR...UPPER HIGH WILL BE CENTERED OVER NRN TX. SOME MID LEVEL MOISTURE WRAPPING AROUND THE HIGH PRESSURE WILL MOVE OVER THE AREA...RESULTING IN A SLIGHT CHANCE FOR THUNDERSTORMS. FOR FRIDAY...UPPER TROUGH WILL BE ALONG THE WEST COAST AS THE UPPER HIGH MOVES EAST TO THE MISSISSIPPI VALLEY. MID LEVEL MOISTURE WILL CONTINUE OVER THE AREA AND WITH THE BREAK DOWN OF THE UPPER HIGH OVER THE CWA...WILL MENTION A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS FOR THE AREA. ON SAT...SW FLOW CONTS ALOFT AS WEST COAST TROUGH MOVES INLAND. A SHORT WAVE MOVING THROUGH THE FLOW AND OVER THE FORECAST AREA WILL RESULT IN SCATTERED THUNDERSTORMS ACROSS THE CWA. SW FLOW CONTS ALOFT SUN AS THE UPPER TROUGH OVER THE WESTERN U.S. FORMS AN UPPER LOW OVER THE PAC NW. DOWNSLOPE WINDS WILL OCCUR AT THE SURFACE...RESULTING IN DRY AND HOT CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && SHORT TERM...FRIEDERS LONG TERM....CYS
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 514 AM MDT MON JUN 20 2005 NEZ001>003-019>021-054-055-WYZ059>070-211115- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON- SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE- PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS- 514 AM MDT MON JUN 20 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING AND THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AFTERNOON AND EVENING THUNDERSTORMS WILL OCCUR THURSDAY THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. KMD
The Cheyenne radar (KCYS), 171 km away, was scanning. The volume nearest the first event began at 00:46 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Nebraska in 2005Every state in 2005This day in weather historyWarnings in Nebraska, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5453600.